Topology Optimisation of Bridge Type Structures with Stress and Displacement Constraints

There are no files associated with this record.

Title Topology Optimisation of Bridge Type Structures with Stress and Displacement Constraints
Author Guan, Hong; Chen, Andrea Y.J.; Loo, Yew-Chaye
Editor Reddy J N & Lam K Y
Year Published 2001
Publisher Imperial College Press
Citation International Journal of Computational Engineering Science, Vol. 2(2), pp. 199-221
Peer Reviewed Yes
Published Yes
Publisher URI http://www.worldscinet.com/ijces/ijces.shtml
Alternative URI http://dx.doi.org/10.1142/S1465876301000295
Copyright Statement Copyright 2001 Imperial College Press. Self-archiving of the author-manuscript version is not yet supported by this publisher. Please refer to the journal link for access to the definitive, published version or contact the author for more information
Research Centre Centre for Infrastructure Engineering and Management
Publication Type Journal Articles (Refereed Article)

Show full item record

Griffith University copyright notice